# SDR SWIA201438760

- Difficulty date: July 1, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 33,447 hours, 29,294 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,  FOUND RT INBD TIRE BLEW OUT ON LANDING.  R & R INBD & OTBD ON RT SIDE MAIN TIRES.
